RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2017, Volume 17, Number 1, Pages 59–77 (Mi mmj626)  

This article is cited in 2 scientific papers (total in 2 papers)

A calculation of Blanchfield pairings of $3$-manifolds and knots

Stefan Friedla, Mark Powellb

a Fakultät für Mathematik, Universität Regensburg, Germany
b Département de Mathématiques, Université du Québec à Montréal, QC, Canada

Abstract: We calculate Blanchfield pairings of $3$-manifolds. In particular, we give a formula for the Blanchfield pairing of a fibred $3$-manifold and we give a new proof that the Blanchfield pairing of a knot can be expressed in terms of a Seifert matrix.

Key words and phrases: Blanchfield pairing, $3$-manifold, Seifert form.

Funding Agency Grant Number
Deutsche Forschungsgemeinschaft SFB 1085
Natural Sciences and Engineering Research Council of Canada (NSERC)
The first named author was supported by the SFB 1085 “Higher invariants” funded by the DFG. The second named author is supported by an NSERC Discovery Grant.


DOI: https://doi.org/10.17323/1609-4514-2017-17-1-59-77

Full text: http://www.mathjournals.org/.../2017-017-001-005.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 57M25, 57M27
Received: March 21, 2016
Language:

Citation: Stefan Friedl, Mark Powell, “A calculation of Blanchfield pairings of $3$-manifolds and knots”, Mosc. Math. J., 17:1 (2017), 59–77

Citation in format AMSBIB
\Bibitem{FriPow17}
\by Stefan~Friedl, Mark~Powell
\paper A calculation of Blanchfield pairings of $3$-manifolds and knots
\jour Mosc. Math.~J.
\yr 2017
\vol 17
\issue 1
\pages 59--77
\mathnet{http://mi.mathnet.ru/mmj626}
\crossref{https://doi.org/10.17323/1609-4514-2017-17-1-59-77}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3634521}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000402641900005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj626
  • http://mi.mathnet.ru/eng/mmj/v17/i1/p59

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Conway, “An explicit computation of the Blanchfield pairing for arbitrary links”, Can. J. Math.-J. Can. Math., 70:5 (2018), 983–1007  crossref  mathscinet  zmath  isi  scopus
    2. A. Conway, S. Friedl, E. Toffoli, “The Blanchfield pairing of colored links”, Indiana Univ. Math. J., 67:6 (2018), 2151–2180  crossref  mathscinet  zmath  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:213
    References:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020